# SDR SWAA2022083038734

- Difficulty date: August 4, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BETWEEN BS 294.5 AND BS 328 S-17R WL208.1 AT PASSENGER CABIN 2022-418413 / [01] TOOL TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23.TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23.;[02] REPLACED ANGLE LOCATED BETWEEN BS 294.5 AND BS 328 S-17R WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 STEP 9. AND DRAWING # 141A8310 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
